Facebook Pixel
EmpowHER Guest

My girlfriend and I had sex in the beginning of the month (December 8th). She took plan b within that same day. This is my first time going through this and she is getting some side aches (today). is this normal?

By Anonymous December 13, 2014 - 10:25pm
Rate This

also, she normally gets her period at the end of the month.

Add a Comment3 Comments

EmpowHER Guest

yes this helped a lot. Thank you very much

December 14, 2014 - 8:02pm
HERWriter Blogger

Hi Anon,


Thank you for reaching out to EmpowHER with your question!


Yes, side aches are a very common side effect of taking Plan B and other forms of birth control. Common side effects of Plan B include nausea and vomiting, diarrhea, or stomach pain, dizziness, tired feeling, breast tenderness, changes in menstrual period, or headache.

If your girlfriend is experiencing these, especially so close after taking Plan B, there shouldn’t be much concern. However, if stomach pain gets severely worse, I would have your girlfriend talk to her doctor.

Plan B is effective in preventing pregnancy, but it should not be used as the main form of birth control. If you and your girlfriend plan to continue having sex, I recommend using some form of protection like a condom or birth control.

I hope this has helped!

December 14, 2014 - 6:31pm
EmpowHER Guest

also, she normally gets her period around the end of the month.

December 13, 2014 - 10:28pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!